RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



SIGMA:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


SIGMA, 2012, Volume 8, 062, 33 pages (Mi sigma739)  

This article is cited in 9 scientific papers (total in 9 papers)

Affine and finite Lie algebras and integrable Toda field equations on discrete space-time

Rustem Garifullina, Ismagil Habibullina, Marina Yangubaevab

a Ufa Institute of Mathematics, Russian Academy of Science, 112 Chernyshevskii Str., Ufa, 450077, Russia
b Faculty of Physics and Mathematics, Birsk State Social Pedagogical Academy, 10 Internationalnaya Str., Birsk, 452452, Russia

Abstract: Difference-difference systems are suggested corresponding to the Cartan matrices of any simple or affine Lie algebra. In the cases of the algebras $A_N$, $B_N$, $C_N$, $G_2$, $D_3$, $A_1^{(1)}$, $A_2^{(2)}$, $D^{(2)}_N$ these systems are proved to be integrable. For the systems corresponding to the algebras $A_2$, $A_1^{(1)}$, $A_2^{(2)}$ generalized symmetries are found. For the systems $A_2$, $B_2$, $C_2$, $G_2$, $D_3$ complete sets of independent integrals are found. The Lax representation for the difference-difference systems corresponding to $A_N$, $B_N$, $C_N$, $A^{(1)}_1$, $D^{(2)}_N$ are presented.

Keywords: affine Lie algebra; difference-difference systems; $S$-integrability; Darboux integrability; Toda field theory; integral; symmetry; Lax pair.

DOI: https://doi.org/10.3842/SIGMA.2012.062

Full text: PDF file (549 kB)
Full text: http://emis.mi.ras.ru/.../062
References: PDF file   HTML file

Bibliographic databases:

ArXiv: 1109.1689
MSC: 35Q53; 37K40
Received: April 24, 2012; in final form September 14, 2012; Published online September 18, 2012
Language:

Citation: Rustem Garifullin, Ismagil Habibullin, Marina Yangubaeva, “Affine and finite Lie algebras and integrable Toda field equations on discrete space-time”, SIGMA, 8 (2012), 062, 33 pp.

Citation in format AMSBIB
\Bibitem{GarHabYan12}
\by Rustem Garifullin, Ismagil Habibullin, Marina Yangubaeva
\paper Affine and finite Lie algebras and integrable Toda field equations on discrete space-time
\jour SIGMA
\yr 2012
\vol 8
\papernumber 062
\totalpages 33
\mathnet{http://mi.mathnet.ru/sigma739}
\crossref{https://doi.org/10.3842/SIGMA.2012.062}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2988032}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000309141300001}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84867029853}


Linking options:
  • http://mi.mathnet.ru/eng/sigma739
  • http://mi.mathnet.ru/eng/sigma/v8/p62

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. I. T. Habibullin, M. V. Yangubaeva, “Formal diagonalization of a discrete Lax operator and conservation laws and symmetries of dynamical systems”, Theoret. and Math. Phys., 177:3 (2013), 1655–1679  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
    2. M. V. Yangubaeva, “On structure of integrals for systems of discrete equations”, Ufa Math. J., 6:1 (2014), 111–116  mathnet  crossref  elib
    3. S. V. Smirnov, “Darboux integrability of discrete two-dimensional Toda lattices”, Theoret. and Math. Phys., 182:2 (2015), 189–210  mathnet  crossref  crossref  mathscinet  adsnasa  isi  elib
    4. Habibullin I.T., Poptsova M.N., “Asymptotic Diagonalization of the Discrete Lax Pair Around Singularities and Conservation Laws For Dynamical Systems”, J. Phys. A-Math. Theor., 48:11 (2015), 115203  crossref  mathscinet  zmath  adsnasa  isi  elib  scopus
    5. Demskoi D.K., Tran D.T., “Darboux integrability of determinant and equations for principal minors”, Nonlinearity, 29:7 (2016), 1973–1991  crossref  mathscinet  zmath  isi  elib  scopus
    6. I. T. Habibullin, A. R. Khakimova, “Invariant manifolds and Lax pairs for integrable nonlinear chains”, Theoret. and Math. Phys., 191:3 (2017), 793–810  mathnet  crossref  crossref  mathscinet  adsnasa  isi  elib
    7. I. T. Habibullin, A. R. Khakimova, “On a method for constructing the Lax pairs for integrable models via a quadratic ansatz”, J. Phys. A-Math. Theor., 50:30 (2017), 305206  crossref  mathscinet  zmath  isi  scopus
    8. W. Fu, “Direct linearisation of the discrete-time two-dimensional Toda lattices”, J. Phys. A-Math. Theor., 51:33 (2018), 334001  crossref  mathscinet  isi  scopus
    9. I. T. Habibullin, A. R. Khakimova, “A direct algorithm for constructing recursion operators and Lax pairs for integrable models”, Theoret. and Math. Phys., 196:2 (2018), 1200–1216  mathnet  crossref  crossref  adsnasa  isi  elib
  • Symmetry, Integrability and Geometry: Methods and Applications
    Number of views:
    This page:262
    Full text:61
    References:24

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019